Vector-valued ergodic theorems for multiparameter additive processes

Volume 79 / 1999

Ryotaro Sato Colloquium Mathematicum 79 (1999), 193-202 DOI: 10.4064/cm-79-2-193-202


Let X be a reflexive Banach space and (Ω,Σ,μ) be a σ-finite measure space. Let d ≥ 1 be an integer and T={T(u):u=($u_{1}$, ... ,$u_{d})$, $u_{i}$ ≥ 0, 1 ≤ i ≤ d } be a strongly measurable d-parameter semigroup of linear contractions on $L_{1}$((Ω,Σ,μ);X). We assume that to each T(u) there corresponds a positive linear contraction P(u) defined on $L_{1}$((Ω,Σ,μ);ℝ) with the property that ∥ T(u)f(ω)∥ ≤ P(u)∥f(·)∥(ω) almost everywhere on Ω for all f ∈ $L_{1}$((Ω,Σ,μ);X). We then prove stochastic and pointwise ergodic theorems for a d-parameter bounded additive process F in $L_{1}$((Ω,Σ,μ);X) with respect to the semigroup T.


  • Ryotaro Sato

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image